# SDR UALA2010082603148

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 63,650 hours, 23,444 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS NOT WORKING IN SEVERAL COACH SECTIONS.  REPLACED BATTERY AT M614 AND CHARGER AND BATTERY AT M733, OP CHECKS OKAY.
